Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: La Puma: Dexadrine and weight gain

Posted by zenclear on February 13, 2003, at 13:41:14

In reply to Re: La Puma: Dexadrine and weight gain, posted by stjames on February 13, 2003, at 12:10:39

I'd like Dr La Puma's response, thank you very much.

Receptor modification, insulin sensitivity, reduced physical activity (due to med effects of countering hyperactivity), rebound fatigue, et al, may account for these changes. But I'd like to hear a doc comment on them, as they are underdiscussed in regard to adult use of stimulants.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zenclear thread:140430